# SDR IPXA2021022466062

- Difficulty date: February 9, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 64,339 hours, 21,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13 CRACK FOUND ON FUSELAGE SKIN AT STA 1654.5, S-13AR.  REPAIR IAW SRID: 3-4978953707 AND UPS EO B767-5330-79406-A.
